Alert archive / Florida / Flash Flood Warnings in 2024
Flash Flood Warning 9, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Jun 12, 2024, 2:53 PM EDT for Broward County, Florida. It was in force for 5 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2024, 2:53 PM EDT (18:53 UTC)
- Expired
- Jun 12, 2024, 8:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Broward County, FL
The radar
The Miami radar (KAMX), 69 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 3:09 PM EDT | FLASH FLOOD | Pompano Beach, FL | Flooded roadways at Dixie Hwy and Atlantic Blvd. Water on roads creating conditions not drivable. |
| Jun 12, 3:53 PM EDT | FLASH FLOOD | 2 Nw Fort Lauderdale, FL | Corrects previous flash flood report from 2 NW Fort Lauderdale. Interstate 95 southbound traffic is being diverted onto Oakland Park Blvd. The entrances to Interstate 95 at Sunrise Blvd, Broward Blvd, Davie Blvd, and SR-84 have been closed due to flooding and |
| Jun 12, 3:53 PM EDT | FLASH FLOOD | 2 Nw Fort Lauderdale, FL | Interstate 95 southbound traffic is being diverted onto Oakland Park Blvd. The entrances to Interstate 95 at Sunrise Blvd, Broward Blvd, Davie Blvd, and SR-84 have been closed. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.9 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 789 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
555
WGUS52 KMFL 121853
FFWMFL
FLC011-122045-
/O.NEW.KMFL.FF.W.0009.240612T1853Z-240612T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
253 PM EDT Wed Jun 12 2024
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Central Broward County in southeastern Florida...
* Until 445 PM EDT.
* At 253 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 5 inches of rain have fallen. Additional rainfall amounts of
1 to 4 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fort Lauderdale, Hollywood, Pompano Beach, Davie, Plantation,
Tamarac, Margate, Lauderdale-By-The-Sea, Lauderhill, Coconut
Creek, Oakland Park, North Lauderdale, Lauderdale Lakes, Dania
Beach, Wilton Manors, Sea Ranch Lakes, Lazy Lake, Twin Lakes,
Golden Heights and Franklin Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2625 8008 2608 8010 2609 8022 2618 8022
2625 8017
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
SB3 follow-up statements
873
WGUS52 KMFL 121940
FFWMFL
FLC011-122145-
/O.EXT.KMFL.FF.W.0009.000000T0000Z-240612T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
340 PM EDT Wed Jun 12 2024
The National Weather Service in Miami has extended the
* Flash Flood Warning for...
Central Broward County in southeastern Florida...
* Until 545 PM EDT.
* At 340 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
3 and 6 inches of rain have fallen. Additional rainfall amounts of
1 to 4 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Fort Lauderdale, Hollywood, Pompano Beach, Davie, Plantation,
Tamarac, Margate, Lauderdale-By-The-Sea, Lauderhill, Coconut
Creek, Oakland Park, North Lauderdale, Lauderdale Lakes, Dania
Beach, Wilton Manors, Sea Ranch Lakes, Lazy Lake, Twin Lakes,
Golden Heights and Franklin Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. Canals and culverts can become unstable
and unsafe.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2625 8008 2608 8010 2609 8022 2618 8022
2625 8017
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
SB040
WGUS52 KMFL 122023
FFWMFL
FLC011-130000-
/O.EXT.KMFL.FF.W.0009.000000T0000Z-240613T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
423 PM EDT Wed Jun 12 2024
The National Weather Service in Miami has extended the
* Flash Flood Warning for...
Central Broward County in southeastern Florida...
* Until 800 PM EDT.
* At 423 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
3 and 7 inches of rain have fallen. Additional rainfall amounts of
2 to 5 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Fort Lauderdale, Hollywood, Pompano Beach, Davie, Plantation,
Tamarac, Margate, Lauderdale-By-The-Sea, Lauderhill, Coconut
Creek, Oakland Park, North Lauderdale, Lauderdale Lakes, Dania
Beach, Wilton Manors, Sea Ranch Lakes, Lazy Lake, Twin Lakes,
Golden Heights and Franklin Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. Canals and culverts can become unstable
and unsafe.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2625 8008 2608 8010 2609 8022 2618 8022
2625 8017
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
SB961
WGUS72 KMFL 122353
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
753 PM EDT Wed Jun 12 2024
FLC011-130003-
/O.EXP.KMFL.FF.W.0009.000000T0000Z-240613T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-
753 PM EDT Wed Jun 12 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR
CENTRAL BROWARD COUNTY...
A Flood Warning is in effect for much of Broward and Miami-Dade
Counties through 8 AM.
A Flood Watch remains in effect until 800 PM EDT Friday for portions
of southeast, southern, and southwest Florida.
&&
LAT...LON 2625 8008 2608 8010 2609 8022 2618 8022
2625 8017
$$
RAGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 1:55 PM EDT, 58 minutes earlier.
Area forecast discussion, Jun 12, 1:55 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Miami FL
155 PM EDT Wed Jun 12 2024
...New SHORT TERM, AVIATION, MARINE...
.SHORT TERM...
(Rest of today through Thursday)
Issued at 131 PM EDT Wed Jun 12 2024
A pretty sloppy setup this afternoon as precipitation overspreads
South Florida. A frontal boundary remains stalled out over central
Florida this afternoon as a few shortwave impulses pivot into the
area and interact with the anomalous tropical moisture (PWATs
2.3-2.5 inches) that remains pooled over the area. Areas of the
interior have already seen broad swatches of 4-8 inches of rain,
with locally higher amounts, while the East Coast has just begun
to see accumulations increase with 2-4 inches across portions of
Miami- Dade and Broward counties. As rainfall continues, portions
of the region could see several additional inches, enhancing the
concern for considerable flash flooding especially for areas that
already saw 4-6 inches of rain on Tuesday. The possibility for
severe weather (tornadoes and gusty winds) also remains a
secondary threat through the evening. Some of the discrete cells
today have shown rotation signatures and ACARS soundings support
a threat for additional quick spin-up tornadoes. With ample cloud
coverage and precipitation over the area, high temperatures will
remain in low-mid 80s over much of the region.
The only notable change to the synoptic pattern on Thursday will
be the development of an intensifying sfc. low over the stalled
boundary to our north, just off the SE Coast. This low (which may
eventually acquire subtropical characteristics over the Gulf
Stream) will shift NE in the late week period, but looks to at
least in the short term keep the subtropical moisture tap in place
over our area through Thursday (i.e. the classic cyclone moisture
tail). With the potential for significant additional rainfall
(HREF PMMs would indicate areas of 2-4 inch totals possible) and
likely saturated ground made the decision to extend the Flood
Watch through Thursday evening with this morning update.
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 256 PM EDT Tue Jun 11 2024
An active subtropical jetstream will become entrenched over central
Florida, just downstream of a positively tilted major short-wave
trough that will impart on the Gulf of Mexico. This will allow for a
fetch of deep tropical moisture to remain entrenched over South
Florida, thus resulting in a prolonged period of widespread rainfall
will continue through the remainder of the week. Hydrologic concerns
will be the primary focus through the remainder of the week,
primarily owing to antecedent rainfall from previous days, and the
repeated bouts of strong thunderstorms capable of producing very
high tropical rainfall rates. With precipitable water remaining
above 2.0 inches, expect favorable conditions for flooding and even
flashing flooding - particularly for urban locations. The most
intense rainfall will develop in tandem with upper level impulses
that trek through the CWA through this period. As far as rainfall
totals through Friday, expect 4-8 inches for the western half of the
region, and 2-6 inches for the eastern half of CWA (including
metropolitan east coast), with locally higher totals possible. These
totals are subject to deviate based on how the forecast evolves in
the coming days.
A stationary frontal boundary will gradually dissolve, as low-level
circulations develop over the southern Gulf of Mexico and coastal
FL/GA respectively. This will likely stretch/divert moisture away in
opposite directions away from the region, though there will still be
lingering deep tropical moisture such that heavy rainfall will still
be a concern through the weekend. By late Saturday/early Sunday, a
backing of low-level winds will be realized as expansive Bermuda
ridge of high pressure expands southwestward. An easterly flow
regime will likely become re-established, which will allow for
periods of heavy rainfall in the morning along the east coast, with
more coverage generally along interior and western portions of the
CWA. Heavy rainfall and flooding will be the primary concerns again,
though the threat should be diminished in comparison to earlier in
the week. Nevertheless, cannot rule out the potential for flooding
through the weekend, mostly conditional on measured rainfall up to
this point.
High temperatures will begin to increase slightly through the period
with mid 80s expected on Friday and slightly increasing each
afternoon. Highs will reach the lower 90s again by the Tuesday-
Wednesday time frame.
&&
.AVIATION...
(18Z TAFS)
Issued at 131 PM EDT Wed Jun 12 2024
All terminals could continue to experience periods of MVFR/IFR
conditions this afternoon as repeated rounds of SHRA/TSRA
overspread across South FL. IFR TEMPOs from 18-22Z may need to be
amended/extended as conditions evolve, with LIFR restrictions
possible as well. Rain chances decrease overnight, but a few
rounds of SHRA could still impact terminals through the night.
Outside of storm outflows generally southerly winds - gusty at
times - will prevail through the evening.
&&
.MARINE...
Issued at 131 PM EDT Wed Jun 12 2024
Near cautionary southerly winds will persist over the area waters
today as the area remains south of a stalled front and associated
surface low. These winds will decrease Thursday into the late
week period as the low progresses northeast into the Atlantic
waters. Numerous showers and thunderstorms remain likely through
much of the upcoming week resulting in periods of locally higher
winds and seas. Outside of storms wave heights should remain 3 ft
or less through the forecast period.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 78 85 76 86 / 90 80 90 100
West Kendall 75 87 74 87 / 100 80 90 100
Opa-Locka 77 87 76 88 / 90 80 90 100
Homestead 76 87 75 86 / 100 80 90 90
Fort Lauderdale 77 84 77 86 / 90 80 90 100
N Ft Lauderdale 77 85 76 87 / 90 80 90 100
Pembroke Pines 77 88 77 89 / 90 80 90 100
West Palm Beach 75 85 75 87 / 80 90 90 100
Boca Raton 76 86 76 87 / 90 80 90 100
Naples 77 86 76 86 / 80 90 100 100
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Thursday evening for FLZ063-066>075-168-
172>174.
AM...None.
GM...None.
&&
SHORT TERM...Carr/ATV
LONG TERM....SRB
AVIATION...ATVHazardous weather outlook, Jun 12, 10:02 AM EDT, 4 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 1002 AM EDT Wed Jun 12 2024 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 131415- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1002 AM EDT Wed Jun 12 2024 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Excessive Rainfall: With multiple rounds of heavy rainfall possible, the potential for flash flooding will exist especially across the urban and poor drainage areas. The rainfall will be particularly problematic for urban and recently soaked regions. Thunderstorms: Numerous thunderstorms are expected over South Florida today. Some of the thunderstorms could contain gusty winds and heavy downpours. There will be a moderate risk of rip currents for the Collier county beaches. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Enhanced tropical moisture will be in place over South Florida through at least Friday, resulting in periods of heavy rain and a flooding threat. See Flood Watch for the latest details. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Local storm report, Jun 12, 11:42 AM EDT, 3 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
1142 AM EDT Wed Jun 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM Tstm Wnd Dmg 2 ENE North Perry Airpo 26.02N 80.21W
06/12/2024 Broward FL Public
Tree Down at NW 59th AVE & Buchanan street
along with a house driveway carport damage.
&&
BNBLocal storm report, Jun 12, 11:57 AM EDT, 2 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
1157 AM EDT Wed Jun 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 AM Marine Tstm Wind 5 SSE Miami Beach 25.75N 80.10W
06/12/2024 M55 MPH AMZ651 FL Mesonet
Mesonet station XGVT Government Cut reported
a wind gust of 55mph as a strong
thunderstorm moved offshore.
&&
BNBSpecial weather statement, Jun 12, 2:08 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Miami FL
208 PM EDT Wed Jun 12 2024
FLZ072-074-172-173-121845-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
208 PM EDT Wed Jun 12 2024
...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 245 PM EDT...
At 208 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Gladeview, or near Miami, moving northeast
at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, Hollywood, Miami Beach, Hallandale, Miami Gardens,
North Miami, North Miami Beach, Aventura, Opa-Locka, Miami Springs,
Miami Shores, North Bay Village, El Portal, Gladeview, Westview,
Downtown Miami, West Little River, Liberty City, and Marlins Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2591 8014 2577 8013 2581 8014 2582 8016
2582 8018 2578 8018 2576 8013 2576 8014
2577 8019 2576 8016 2575 8015 2576 8019
2575 8017 2573 8022 2582 8030 2604 8011
TIME...MOT...LOC 1808Z 229DEG 17KT 2583 8024
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ARLocal storm report, Jun 12, 2:13 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
213 PM EDT Wed Jun 12 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM Flash Flood 1 SW Dania Beach 26.05N 80.15W
06/12/2024 Broward FL Broadcast Media
Sterling Road between SW 2nd and SW 3rd Ave
in Dania Beach - under water.
&&
BNBSpecial weather statement, Jun 12, 2:31 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Miami FL
231 PM EDT Wed Jun 12 2024
FLZ068-071-072-074-168-172-121930-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Metro Palm Beach County FL-
231 PM EDT Wed Jun 12 2024
...A strong thunderstorm will impact portions of northern Miami-Dade,
Broward and southeastern Palm Beach Counties through 330 PM EDT...
At 231 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Nova Southeastern University, or near
Davie, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral
Springs, Pompano Beach, Davie, Plantation, Sunrise, Boca Raton,
Deerfield Beach, Tamarac, Margate, Lighthouse Point,
Lauderdale-By-The-Sea, Miami Gardens, Hallandale, Lauderhill, and
Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2610 8010 2610 8011 2612 8011 2611 8012
2604 8011 2581 8031 2614 8039 2643 8007
TIME...MOT...LOC 1831Z 229DEG 11KT 2608 8024
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:31 PM EDT | Special Marine Warning | MFL | 44 min | |
| Jun 11, 9:06 PM EDT | Special Marine Warning | MFL | 24 min | |
| Jun 11, 9:13 PM EDT | Special Marine Warning | MFL | 32 min | |
| Jun 11, 10:50 PM EDT | Special Marine Warning | MFL | 25 min | |
| Jun 11, 11:15 PM EDT | Special Marine Warning | MFL | 30 min | |
| Jun 12, 8:59 AM EDT | Special Marine Warning | MFL | 46 min | |
| Jun 12, 9:52 AM EDT | Special Marine Warning | MFL | 38 min | |
| Jun 12, 10:22 AM EDT | Tornado Warning | MFL | Broward, Collier | 23 min |
| Jun 12, 10:26 AM EDT | Special Marine Warning | MFL | 49 min | |
| Jun 12, 10:34 AM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 12, 10:52 AM EDT | Tornado Warning | MFL | Broward | 23 min |
| Jun 12, 10:58 AM EDT | Areal Flood Advisory | MFL | Broward, Collier, Glades, Hendry, Palm Beach | 4 hr |
| Jun 12, 11:13 AM EDT | Tornado Warning | MFL | Broward | 17 min |
| Jun 12, 11:16 AM EDT | Special Marine Warning | MFL | 44 min | |
| Jun 12, 11:17 AM EDT | Special Marine Warning | MFL | 43 min | |
| Jun 12, 11:19 AM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 12, 11:26 AM EDT | Tornado Warning | MFL | Palm Beach | 34 min |
| Jun 12, 11:35 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Jun 12, 11:44 AM EDT | Special Marine Warning | MFL | 31 min | |
| Jun 12, 11:45 AM EDT | Flash Flood Warning | MFL | Broward | 5 hr |
| Jun 12, 11:55 AM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jun 12, 11:56 AM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 12, 12:06 PM EDT | Special Marine Warning | MFL | 54 min | |
| Jun 12, 12:34 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 7 hr |
| Jun 12, 1:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 12, 1:07 PM EDT | Flash Flood Warning | MFL | Broward, Miami-Dade | 7 hr |
| Jun 12, 1:23 PM EDT | Flash Flood Warning | MFL | Collier | 3 hr |
| Jun 12, 2:00 PM EDT | Areal Flood Advisory | MFL | Collier, Monroe | 6 hr |
| Jun 12, 2:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 12, 2:08 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Jun 12, 2:16 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 119 min |
| Jun 12, 2:23 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 6 hr |
| Jun 12, 2:31 PM EDT | Special Weather Statement | MFL | Broward | 59 min |
| Jun 12, 3:00 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 7 hr |
| Jun 12, 3:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 12, 3:10 PM EDT | Special Weather Statement | MFL | Collier | 65 min |
| Jun 12, 3:51 PM EDT | Flash Flood Warning | MFL | Collier | 114 min |
| Jun 12, 3:56 PM EDT | Special Marine Warning | MFL | 94 min | |
| Jun 12, 4:13 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 47 min |
| Jun 12, 4:28 PM EDT | Special Weather Statement | MFL | Monroe | 62 min |
| Jun 12, 4:36 PM EDT | Flash Flood Warning | MFL | Broward, Miami-Dade | 3 hr |
| Jun 12, 4:54 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jun 12, 5:08 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 5 hr |
| Jun 12, 5:18 PM EDT | Special Weather Statement | MFL | Miami-Dade | 57 min |
| Jun 12, 5:42 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 48 min |
| Jun 12, 5:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 12, 5:57 PM EDT | Areal Flood Warning | MFL | Collier, Hendry | 14 hr |
| Jun 12, 7:31 PM EDT | Areal Flood Warning | MFL | Broward, Miami-Dade | 12 hr |
Nearby
Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.